# SDR CA061019003

- Difficulty date: October 18, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cessna 310R
- Aircraft time: 11,313 hours
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Part number: AN517A
- Condition: Sheared
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING THE MAIN GEAR CAME DOWN AND LOCKED BUT THE NOSE GEAR STAYED UNLOCKED. THE AN5-17A BOLT CONNECTING THE DRAG LINK ASSY TO THE DRAG BRACE TRUSS ASSY. HAD FAILED CAUSING THE NOSE GEAR STRUT ASSY TO JAM AGAINST THE TRUSS ASSY HOLDING THE GEAR FROM COLLAPSING ON LANDING. (TC NR 20061019003)
